Pulse 115 & up (h.R. Watch), b.P. Typically 147/96 on hypertension meds for 2 yrs & 2 meds, temp 99.4-100.8 daily, increased pressure in head, body pain. Blood tests & scans normal. Doc out of ideas.

Need further work up. Given your young age (24) and poorly controlled hypertension on two meds you should get evaluated in a tertiary care center by hypertension specialist. Need thorough assessment of all medical problems that could contribute to high BP causing secondary htn. These may include an abnormality in the hormones that control blood pressure, or a narrowing in the renal (kidney) arteries.
Drug side effects. Your increased pressure in your head, body pain, mildly elevated temp and hypertension may be side effects from dexilent that you are taking.
HYPERTENSION. Uncontrolled hpn on rx x 2 . Nuchal headaches are signs of BP elevations. Your md can adjust present rx or add a 3rd one. Betablocker will help slow your pulse if you are not asthmatic.. Good luck!